Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have severe hair loss. Advised to use pilomin solution. Symptoms persisting. Should I continue medication?

Hello Sir Good Morning, I am 24 year old facing hair loss for last 3 years. I found thinning of hair in vertex area. I had consulted a doctor on last feburary and doctor advised me to use pilomin 5 solution daily twice a day. I started using pilomin 5 solution with in few weeks i found losing hair in the crown area. Within a month i stopped using. Now i could see thinning hair in my vertex of the scalp . Since Pilomin 5 contains Minioxidil which passed hair regrowth test .Kindly advise should i continue the medication .
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Testosterone, Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.

There is nothing to worry...your hair fall will be controlled.

Wishing you a Good Health.
Let me know if I need to clarify further.
Thanks & take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor